MathSciNet Relay Station
MathSciNet bibliographic data
MR62426 (15,977e) 56.0X
Curtis, M. L. A note on monotone deformation-free mappings. Proc. Amer. Math. Soc. 5, (1954). 437–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement